American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Daniel C. Cohen and Alexander I. Suciu. Alexander invariants of complex hyperplane arrangements. Trans. Amer. Math. Soc. 351 (1999) 4043-4067. MR 1475679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bruce E. Sagan. Why the characteristic polynomial factors. Bull. Amer. Math. Soc. 36 (1999) 113-133. MR 1659875.
Abstract, references, and article information   
View Article: PDF

[3] Richard Randell. Milnor fibrations of lattice-isotopic arrangements. Proc. Amer. Math. Soc. 125 (1997) 3003-3009. MR 1415364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jonathan Wiens and Sergey Yuzvinsky. De Rham cohomology of logarithmic forms on arrangements of hyperplanes. Trans. Amer. Math. Soc. 349 (1997) 1653-1662. MR 1407505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sheila Sundaram and Michelle Wachs. The homology representations of the $k$-equal partition lattice. Trans. Amer. Math. Soc. 349 (1997) 935-954. MR 1389790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael Falk and Hiroaki Terao. $\beta\mathbf{nbc}$-bases for cohomology of local systems on hyperplane complements. Trans. Amer. Math. Soc. 349 (1997) 189-202. MR 1401770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Francisco J. Castro-Jiménez, Luis Narváez-Macarro and David Mond. Cohomology of the complement of a free divisor. Trans. Amer. Math. Soc. 348 (1996) 3037-3049. MR 1363009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Luis Paris. Topology of factored arrangements of lines . Proc. Amer. Math. Soc. 123 (1995) 257-261. MR 1227528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul H. Edelman and Victor Reiner. Not all free arrangements are $K(\pi,1)$ . Bull. Amer. Math. Soc. 32 (1995) 61-65. MR 1273396.
Abstract, references, and article information   
View Article: PDF

[10] Ruth Charney and Michael W. Davis. The $K(\pi,1)$-problem for hyperplane complements associated to infinite reflection groups . J. Amer. Math. Soc. 8 (1995) 597-627. MR 1303028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yi Hu. On the homology of complements of arrangements of subspaces and spheres . Proc. Amer. Math. Soc. 122 (1994) 285-290. MR 1204377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael Falk. A note on discriminantal arrangements . Proc. Amer. Math. Soc. 122 (1994) 1221-1227. MR 1209098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Enrique Artal-Bartolo. Combinatorics and topology of line arrangements in the complex projective plane . Proc. Amer. Math. Soc. 121 (1994) 385-390. MR 1189536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Minhyong Kim. Weights in cohomology groups arising from hyperplane arrangements . Proc. Amer. Math. Soc. 120 (1994) 697-703. MR 1179589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul H. Edelman and Victor Reiner. A counterexample to Orlik's conjecture . Proc. Amer. Math. Soc. 118 (1993) 927-929. MR 1134624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sergey Yuzvinsky. Free and locally free arrangements with a given intersection lattice . Proc. Amer. Math. Soc. 118 (1993) 745-752. MR 1160307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. Z. Shapiro. The mixed Hodge structure of the complement to an arbitrary arrangement of affine complex hyperplanes is pure . Proc. Amer. Math. Soc. 117 (1993) 931-933. MR 1131042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Luis Paris. Universal cover of Salvetti's complex and topology of simplicial arrangements of hyperplanes . Trans. Amer. Math. Soc. 340 (1993) 149-178. MR 1148044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sergey Yuzvinsky. The first two obstructions to the freeness of arrangements . Trans. Amer. Math. Soc. 335 (1993) 231-244. MR 1089421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tan Jiang and Stephen S.-T. Yau. Topological invariance of intersection lattices of arrangements in $\mathbf{CP}^2$ . Bull. Amer. Math. Soc. 29 (1993) 88-93. MR 1197426.
Abstract, references, and article information   
View Article: PDF

[21] Anders Björner and Günter M. Ziegler. Combinatorial stratification of complex arrangements . J. Amer. Math. Soc. 5 (1992) 105-149. MR 1119198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard Jozsa and John Rice. On the cohomology ring of hyperplane complements . Proc. Amer. Math. Soc. 113 (1991) 973-981. MR 1065085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Sergey Yuzvinsky. Cohomology of local sheaves on arrangement lattices . Proc. Amer. Math. Soc. 112 (1991) 1207-1217. MR 1062840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia